# SDR CA090908002

- Difficulty date: September 3, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 810 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Condition: Intermittent
- Part time: 564 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER MOTOR WAS OPERATING INTERMITTENTLY, SERVICEABLE STARTER INSTALLED .
